MAUDE Adverse Event Report: SONOVA AG LYRIC 4; HEARING AID, COMPLETELY-IN-CANAL

SONOVA AG LYRIC 4; HEARING AID, COMPLETELY-IN-CANAL
Model Number 078-0061
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer has initiated an investigation.The request for additional information was issued to gather information on the circumstances of the event and the outcome to the patient.The device was requested to be returned to the manufacturer for analysis.The investigation is ongoing.This is the initial report.Supplemental reports will be submitted upon obtaining additional information.
 
Event or Problem Description
It has been reported that the device got stuck and a front panel came off during the procedure of scheduled removal by the hcp.The patient was sent to ent, who removed the device and treated trauma.
 
Additional Manufacturer Narrative
The hcp did not respond to the manufacturer's follow up requests regarding the circumstance of the incident despite several follow up attempts.This event was reported by the same clinic as case #(b)(4) for which a vigilance reports is already filed to the mhra ref.#: (b)(4).Both cases #(b)(4) (this one) and #(b)(4) contained similar initial information on the incident reported for two different serial numbers of the devices (b)(6), respectively.Manufacturer has reviewed the available fitting data in the system to find out that both serial numbers were recorded to be fitted by the same hcp to the same patient one after another.However, the date device (b)(6) was recorded to be fitted ((b)(6)2024) does not align with the narrative the manufacturer has received from the hcp for (b)(6) when investigating #(b)(4).According to which (b)(6) has been removed by ent on (b)(6)2024.For this reason and taking into account that the hcp never responded to follow up questions regarding the case being the subject of this report (#(b)(4), sn (b)(6)) the manufacturer has reason to suspect that this incident and an already reported one #(b)(4) (mhra ref.#: (b)(4)) concern a single occurrence, incorrectly entered twice into the system.This however could not have been confirmed with the hcp.

Brand Name
LYRIC 4
Common Device Name
HEARING AID, COMPLETELY-IN-CANAL
Manufacturer (Section D)
SONOVA AG
laubisrütistrasse 28
stäfa, zürich 8712
SZ  8712
Manufacturer Contact
aleksandra enns-bray
laubisrütistrasse 28
stäfa, zürich 8712
SZ   8712
MDR Report Key20922440
Report Number3005085999-2024-00028
Device Sequence Number18240368
Product Code ESD
UDI-Device Identifier07613389250879
UDI-Public(01)07613389250879
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number078-0061
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/13/2024
Supplement Report FDA Received Date02/27/2025
Date Device Manufactured07/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown